arrow
Volume 17, Number 6
Previous Issue Next Issue

Yi-Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568.

Preview Full PDF 2078 23596 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574.

Preview Full PDF 2053 23860 Abstract

Zhong-Zhi Bai, De-Ren Wang & D.J. Evans

J. Comp. Math., 17 (1999), pp. 575-588.

Preview Full PDF 2095 24166 Abstract

An-Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594.

Preview Full PDF 2064 23995 Abstract

Yin-Nian He, Kai-Tai Li & Fu-Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608.

Preview Full PDF 2060 23804 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614.

Preview Full PDF 2279 24234 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628.

Preview Full PDF 9075149 23773 Abstract

Xin-Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638.

Preview Full PDF 1810110 23994 Abstract

Ai-Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644.

Preview Full PDF 2293 24009 Abstract

Nai-Yang Deng & Zheng-Feng Li

J. Comp. Math., 17 (1999), pp. 645-652.

Preview Full PDF 2194 23989 Abstract

Yong-Hai Li & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 653-672.

Preview Full PDF 2065 23793 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard